Tuesday, February 6, 2007

Update: 6th Feb

The main development in the last week or so is that I've been feeling more and more tired. This is partially the chemotherapy taking a lot of energy as my body destroys and replaces cells quickly, partially the cumulative effects of the radiotherapy as the weeks progress, and partially the effect of coming off steroids after being on them for the last six weeks or so. Also contributing has been a reduction in the quality (and quantity) of my sleep again; this time due to some back pain from lack of exercise and proper stretching. This is something I have experienced on and off over the last few years and is the result of poor posture and a largely sedentary lifestyle. No one to blame but myself! Though at the moment, I rarely feel like exercising or stretching.

Tiredness has been a significant part of why I still haven't finished the FAQ. Apologies, and I do still intend to get there before my treatment is over...

Keep praying that I would have energy when I need it and would be able to get good rest at other times.

No comments: